T₁ Approach Spaces


BARAN M. , Qasım M.

Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics, vol.68, no.1, pp.784-800, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.31801/cfsuasmas.478632
  • Title of Journal : Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics
  • Page Numbers: pp.784-800
  • Keywords: Topological category, T-1 objects, initial lift, limit-approach space, CLOSURE OPERATORS

Abstract

In this paper, we characterize both T-1 and local T-1 limit (resp. gauge) approach spaces as well as show how these concepts are related to each other. Finally, we compare these T-1 and the usual T-1 approach spaces.